JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS OF SEMIPRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS OF SEMIPRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS
Kim, Byung-Do;
  PDF(new window)
 Abstract
Let A be a noncommutative Banach algebra. Suppose there exists a continuous linear Jordan derivation D : A \longrightarrowA such that D()[D(),]D() rad(A) for all A. In this case, we have D(A) ⊆ rad(A).
 Keywords
semiprime ring;Jordan derivation;
 Language
English
 Cited by
1.
ON DERIVATIONS IN NONCOMMUTATIVE SEMIPRIME RINGS AND BANACH ALGEBRAS,;

대한수학회보, 2005. vol.42. 4, pp.671-678 crossref(new window)
2.
GENERALIZED DERIVATIONS IN PRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS,;

대한수학회보, 2008. vol.45. 4, pp.621-629 crossref(new window)
3.
Linear Derivations Satisfying a Functional Equation on Semisimple Banach Algebras,;;

Kyungpook mathematical journal, 2007. vol.47. 1, pp.119-125
4.
ON CONTINUOUS LINEAR JORDAN DERIVATIONS OF BANACH ALGEBRAS,;;

한국수학교육학회지시리즈B:순수및응용수학, 2009. vol.16. 2, pp.227-241
5.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, I,;

대한수학회논문집, 2013. vol.28. 3, pp.535-558 crossref(new window)
6.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II,;

충청수학회지, 2014. vol.27. 1, pp.65-87 crossref(new window)
1.
Generalized derivations on Lie ideals in prime rings, Czechoslovak Mathematical Journal, 2015, 65, 1, 179  crossref(new windwow)
2.
Engel conditions of generalized derivations on Lie ideals and left sided ideals in prime rings and Banach Algebras, Afrika Matematika, 2016  crossref(new windwow)
3.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, I, Communications of the Korean Mathematical Society, 2013, 28, 3, 535  crossref(new windwow)
4.
An identity with generalized derivations on lie ideals, right ideals and Banach algebras, Czechoslovak Mathematical Journal, 2012, 62, 2, 453  crossref(new windwow)
5.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II, Journal of the Chungcheong Mathematical Society, 2014, 27, 1, 65  crossref(new windwow)
 References
1.
Complete Normed Algebras, 1973.

2.
Arch. Math, 1994. vol.63. pp.56-59 crossref(new window)

3.
Proc. Amer. Math. Soc., 1988. vol.63. 4, pp.1003-1006

4.
Canad. Math. Bull, 1981. vol.24. 4, pp.415-421

5.
Amer. J. Math., 1968. vol.90. pp.1067-1073 crossref(new window)

6.
Acta Mathematical Sinica, to appear, 0000. crossref(new window)

7.
Proc. Amer. Math. Soc., 1970. vol.24. pp.209-214 crossref(new window)

8.
Math. Ann, 1955. vol.129. pp.260-264 crossref(new window)

9.
Annals of Math, 1988. vol.128. pp.435-460 crossref(new window)

10.
Glasnik Mathematicki, 1991. vol.26. 46, pp.83-88

11.
Proc. Amer. Math. Soc., 1992. vol.116. 4, pp.877-884 crossref(new window)